# SDR AALA981958

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM CORRODED ON UPPER FLANGE RBL 24 TO RBL 63 AT STATION 480.  REPAIRED PER SRM 53-10-8, WITH APPROX 6 INCHES FILLER ON TOP FLANGE WITH ANGLES ON BOTH SIDES OF BEAM.  (M)
